Inventiones mathematicae

, Volume 148, Issue 3, pp 627–658

Topological recursive relations in H2g(ℳg,n)

Authors

  • Eleny-Nicoleta Ionel
    • Department of Mathematics, University of Wisconsin, Madison, WI 53706, USA

DOI: 10.1007/s002220100205

Cite this article as:
Ionel, E. Invent. math. (2002) 148: 627. doi:10.1007/s002220100205

Abstract.

We show that any degree at least g monomial in descendant or tautological classes vanishes on ℳg,n when g≥2. This generalizes a result of Looijenga and proves a version of Getzler’s conjecture. The method we use is the study of the relative Gromov-Witten invariants of ℙ1 relative to two points combined with the degeneration formulas of [IP1].

Copyright information

© Springer-Verlag Berlin Heidelberg 2002